We offer some corrections to the paper {\it``Forms of continuous functions between bitopological spaces"} [Int. J. Nonlinear Anal. Appl. 13 (1) (2022), 2219-2225].
[1] A.N. Atewi, B.S. Naseer, S.J. Ali and M.A. Harhoosh, Forms of ϖ−continuous functions between bitopological spaces, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 1, 2219–2225.
Ram, M. and Sharma, S. (2023). Corrigendum to ``Forms of continuous functions between bitopological spaces''. International Journal of Nonlinear Analysis and Applications, 14(1), 2601-2602. doi: 10.22075/ijnaa.2023.25650.3077
MLA
Ram, M. , and Sharma, S. . "Corrigendum to ``Forms of continuous functions between bitopological spaces''", International Journal of Nonlinear Analysis and Applications, 14, 1, 2023, 2601-2602. doi: 10.22075/ijnaa.2023.25650.3077
HARVARD
Ram, M., Sharma, S. (2023). 'Corrigendum to ``Forms of continuous functions between bitopological spaces''', International Journal of Nonlinear Analysis and Applications, 14(1), pp. 2601-2602. doi: 10.22075/ijnaa.2023.25650.3077
CHICAGO
M. Ram and S. Sharma, "Corrigendum to ``Forms of continuous functions between bitopological spaces''," International Journal of Nonlinear Analysis and Applications, 14 1 (2023): 2601-2602, doi: 10.22075/ijnaa.2023.25650.3077
VANCOUVER
Ram, M., Sharma, S. Corrigendum to ``Forms of continuous functions between bitopological spaces''. International Journal of Nonlinear Analysis and Applications, 2023; 14(1): 2601-2602. doi: 10.22075/ijnaa.2023.25650.3077